JournalszaaVol. 18, No. 3pp. 767–770

A New Minimal Point Theorem in Product Spaces

  • Alfred Göpfert

    Universität Halle-Wittenberg, Germany
  • Chr. Tammer

    Universität Halle-Wittenberg, Germany
  • C. Zălinescu

    University “Al. I. Cuza”, Iași, Romania
A New Minimal Point Theorem in Product Spaces cover
Download PDF

Abstract

We derive a minimal point theorem for a subset AA in a cone in product spaces under a weak assumption concerning the boundedness of the considered set AA. Using this result we improve two vectorial variants of Ekeland’s variational principle. Finally, a new characterization of well-based cones is given.

Cite this article

Alfred Göpfert, Chr. Tammer, C. Zălinescu, A New Minimal Point Theorem in Product Spaces. Z. Anal. Anwend. 18 (1999), no. 3, pp. 767–770

DOI 10.4171/ZAA/911